MathSciNet Relay Station
MathSciNet bibliographic data
MR2363400 (2009g:81028) 81P68 (17B81 81P15)
Boykin, P. Oscar; Sitharam, Meera; Tiep, Pham Huu; Wocjan, Pawel Mutually unbiased bases and orthogonal decompositions of Lie algebras. Quantum Inf. Comput. 7 (2007), no. 4, 371–382.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement